Alert archive / Alabama / Flash Flood Warnings in 2008

Flash Flood Warning 3, NWS Birmingham, AL

May 11, 2008Jefferson County, St. Clair County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 11, 2008, 2:48 AM CDT for Jefferson County, St. Clair County, Alabama. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 2:48 AM CDT (07:48 UTC)
Expired
May 11, 2008, 4:15 AM CDT
In force
87 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 58 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2301 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 110748
FFWBMX
ALC073-115-110945-
/O.NEW.KBMX.FF.W.0003.080511T0748Z-080511T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 AM CDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TRUSSVILLE...
  PINSON-CLAY-CHALKVILLE...GARDENDALE...FULTONDALE...
  CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ODENVILLE...

* UNTIL 445 AM CDT

* AT 245 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLAGE
  CREEK AVENUE W...PINSON...KETONA LAKES...CLAY...BIRMINGHAM
  AIRPORT...ALTON...TARRANT...SYLVAN SPRINGS...MULGA...MINOR...
  MAYTOWN...MARGARET...GRAYSVILLE...FORESTDALE...CENTER POINT...
  CARDIFF...BROOKSIDE...BRANCHVILLE...ARGO AND ADAMSVILLE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3373 8699 3376 8653 3381 8622 3370 8621
      3360 8654 3344 8715
TIME...MOT...LOC 0748Z 180DEG 0KT 3348 8673

$$

KSL
1 follow-up statement
000 
WGUS74 KBMX 110915
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 AM CDT SUN MAY 11 2008

ALC073-115-110925-
/O.CAN.KBMX.FF.W.0003.000000T0000Z-080511T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-ST. CLAIR AL-
415 AM CDT SUN MAY 11 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ST. CLAIR
AND NORTHERN JEFFERSON COUNTIES...

THE THREAT OF FLOODING HAS ENDED. THE STORMS THAT PROMPTED THE 
WARNING HAVE MOVED OUT OF THE AREA.

LAT...LON 3373 8699 3376 8653 3381 8622 3370 8621
      3360 8654 3344 8715
TIME...MOT...LOC 0915Z 180DEG 0KT 3348 8673

$$

JD/81

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 11, 12:16 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 11, 12:16 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 AM CDT SUN MAY 11 2008

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM....OVERNIGHT

IMPRESSIVE CONVECTION JUST PASSING THROUGH THE MEMPHIS METRO AREA AT
THIS WRITING...WITH AN INCREASE IN ACTIVITY NOTED TO THE SOUTHWEST
OF LARGE SUPERCELL SOUTH OF TUNICA. VERY UNSTABLE ATMOSPHERE OVER
CENTRAL ALABAMA THIS EVENING...WITH HIGH SHEAR AND HIGH CAPE.
LUCKILY THE CAPPING INVERSION HAS HELD FOR THE MOST PART SO FAR.
SURFACE WARM FRONT HAS MOVED INTO FAR NORTHERN REACHES OF CENTRAL
ALABAMA AND THE ATMOSPHERE SOUTH OF SAID BOUNDARY WILL CONTINUE TO
DESTABILIZE AND WEAKEN THE CAP. SUPERCELL STRUCTURES ARE EXPECTED
WITH THE ACTIVITY AS IT MOVES INTO CENTRAL ALABAMA JUST AFTER 11
PM...BUT A TRANSITION TO A SIGNIFICANT BOWING STRUCTURE MAY TAKE
PLACE. THEREFORE...DAMAGING WINDS...LARGE HAIL...AND TORNADOES ALL
REMAIN POSSIBLE DURING THE OVERNIGHT HOURS.

MADE SOME SIGNIFICANT ADJUSTMENTS TO HOURLY GRIDS FOR THE LATEST
TRENDS. LOOKS LIKE AN ACTIVE NIGHT SO STAY TUNED FOR ADDITIONAL
WATCHES AND WARNINGS.

75

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

SEVERE THREAT SHOULD END ACROSS EAST ALABAMA EARLY SUNDAY MORNING...
NO LATER THAN 9 AM. A FAST MOVING COLD FRONT WILL PUSH THROUGH
AREA QUICKLY DUE TO WEST WINDS OF 15 TO 25 MPH. MAIN CHANGE TO
FORECAST WAS TO END RAIN SOONER ACROSS WEST ALABAMA WITH RAIN
GONE FROM CENTRAL ALABAMA BY 12 NOON. TIGHT PRESSURE GRADIENT
BEHIND FRONT WILL PRODUCE BRISK WEST WINDS SUNDAY AFTERNOON...AND
A LAKE WIND ADVISORY WILL BE NECESSARY ONCE SEVERE THREAT IS OUT
OF AREA. A DRY AND RATHER COOL AIR MASS WILL SETTLE INTO CENTRAL
ALABAMA SUNDAY NIGHT WITH TEMPERATURES FALLING INTO THE MIDDLE TO
UPPER 40S ACROSS NORTHERN COUNTIES. BRISK NORTHERLY FLOW WILL
CONTINUE ON MONDAY DUE TO GRADIENT BETWEEN EXITING SURFACE LOW OFF
THE MID ATLANTIC COAST AND SURFACE RIDGE AXIS ALONG THE
MISSISSIPPI RIVER. THIS WILL KEEP DAYTIME TEMPERATURES SEVERAL
DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. VERY DRY AIR MASS
WILL ALLOW TEMPERATURES TO RADIATE NICELY MONDAY NIGHT WITH LOWS
IN THE MIDDLE TO UPPER 40S ACROSS A LARGE PORTION OF THE CWA.

TEMPERATURE AND HUMIDITIES WILL RISE ON TUESDAY AS SURFACE RIDGE
MOVES EAST OF ALABAMA AND SOUTHERLY FLOW RETURNS. MOISTURE WILL
NOT BE DEEP ENOUGH BY TUESDAY AFTERNOON FOR ANY CONVECTION AND
REMOVED SMALL RAIN CHANCES WEST. A FAIRLY ROBUST NORTHERN STREAM
SHORT WAVE WILL TRY AND PHASE UP WITH CUT-OFF LOW OVER THE
SOUTHWESTERN STATES. MODELS SHOW CLOSED UPPER LOW GETS LEFT BEHIND
AS NORTHERN TROF PULLS EASTWARD...AND SO A WEAK SURFACE FRONT WILL
SAG TOWARDS ALABAMA BY WEDNESDAY AND INCREASE RAIN CHANCES OVER
NORTHERN HALF OF ALABAMA. GFS IS SHOWING TO MUCH CONVECTIVE
FEEDBACK WITH THIS SYSTEM AND KEPT POPS IN THE CHANCE CATEGORY.

ANOTHER NORTHERN STREAM SHORT WAVE TROF MOVES OUT OF THE PLAINS
STATES AND THIS TIME IT APPEARS IT WILL PICK UP CUT-OFF LOW.
THIS PHASING WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO
THE GULF COAST STATES THURSDAY AND FRIDAY. POSITION OF BOUNDARY
FROM PREVIOUS SYSTEM WILL BE CRITICAL TO POTENTIAL FOR SIGNIFICANT
RAINFALL ACROSS ALABAMA. DUE TO TIMING AND ISSUES RELATED TO
PLACEMENT OF FOCUS MECHANISM...POPS HELD BELOW 50 PERCENT...BUT
HIGHER RAIN CHANCES WILL LIKELY BE NEEDED ONCE CONFIDENCE GROWS IN
MODEL OUTPUT.

UPPER TROF SHOULD FINALLY PUSH THROUGH AREA LATE FRIDAY WITH RAIN
FREE CONDITIONS AND COOLER CONDITIONS BY THE WEEKEND.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

LINE OF STORMS IS MOVING IN A LOT FASTER THAN PREVIOUSLY THOUGHT.
THE FORECAST HAS BEEN UPDATED ACORDINGLY. SOME OF THESE STORMS COULD
PRODUCE SOME VERY STRONG WINDS. THUNDERSTORMS ACTIVITY WILL CONTINUE
AT LEAST THROUGH 12Z ALONG THE SOUTHEASTERN TAF SITES. AFTER THE
COLD FRONT MOVES THROUGH...STILL EXPECTING SUSTAINED GUSTY WINDS
AROUND 30 KNOTS AFTER 18Z.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, May 10, 10:31 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1031 PM CDT SAT MAY 10 2008

ALZ011>015-017>050-120331-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1031 PM CDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL ALABAMA...INCLUDING DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. SCATTERED TO NUMEROUS SEVERE STORMS ARE POSSIBLE AT LEAST
THROUGH 6 AM SUNDAY.

NIGHTTIME SEVERE WEATHER CAN BE ESPECIALLY DANGEROUS. PLEASE MAKE
SURE THAT YOUR NOAA WEATHER RADIO HAS CHARGED BATTERIES AND STAY
TUNED TO LATER THIS EVENING IF ANY WATCHES AND WARNINGS ARE ISSUED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS...
LARGE HAIL...AND ISOLATED TORNADOES...ACROSS SOUTHEAST PORTIONS OF
CENTRAL ALABAMA THROUGH NOON SUNDAY. A COLD FRONT WILL MOVE ACROSS
THE AREA ENDING MUCH OF THE THREAT BY NOON. THE GREATEST THREAT AREA
WILL BE EAST OF INTERSTATE 65 AND SOUTH OF INTERSTATE 85 ON SUNDAY
MORNING.

BEHIND THE FRONT ON SUNDAY...GUSTY WEST WINDS ARE EXPECTED.
SUSTAINED WINDS WILL BE 15 TO 20 MPH WITH A FEW GUSTS AROUND 35 MPH.
SOME TYPE OF WIND ADVISORY WILL MOST LIKELY BE REQUIRED.

FINALLY...THERE IS A RISK OF STRONG THUNDERSTORMS ACROSS ALL
OF CENTRAL ALABAMA ON WEDNESDAY AND THURSDAY.  FORECAST CONFIDENCE
ASSOCIATED WITH THIS SYSTEM IS RATHER LOW AT THIS POINT.  IF
CONFIDENCE LATER INCREASES...THEN A SEVERE WEATHER THREAT MAY NEED
TO BE INTRODUCED IN LATER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
REQUIRED WILL BE REQUIRED TONIGHT AND EARLY SUNDAY.

10/ARM

In the hours before

Local storm report, May 11, 1:53 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     HAIL             BERRY                   33.66N 87.61W
05/11/2008  E0.25 INCH       FAYETTE            AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED IN BERRY.

&&

GGOGGINS
Local storm report, May 11, 2:03 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     FLOOD            CENTER POINT            33.65N 86.68W
05/11/2008                   JEFFERSON          AL   AMATEUR RADIO

            HAM RADIO REPORTS STREET FLOODING AT CENTER POINT ROAD
            AND 23RD AVENUE NE

&&

GGOGGINS
Local storm report, May 11, 2:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLOOD            ONEONTA                 33.95N 86.47W
05/11/2008                   BLOUNT             AL   AMATEUR RADIO

            HAM RADIO REPORTS FLOODING IN DOWNTOWN ONEONTA AT THE
            DANIEL AND HOMETOWN SHOPPING CENTER.

&&

GGOGGINS
Local storm report, May 11, 2:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 AM     TSTM WND DMG     3 NE CALDWELL           33.84N 86.33W
05/11/2008                   ST. CLAIR          AL   AMATEUR RADIO

            ONE TREE DOWN ON INTERSTATE 59 SOUTHBOUND AT MILE MARKER
            163.

&&

GGOGGINS
Local storm report, May 11, 2:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 AM     FLOOD            GADSDEN                 34.01N 86.01W
05/11/2008                   ETOWAH             AL   PUBLIC

            SIGNIFICANT STREET FLOODING ON NOCCALULA MTN AT NOCCALULA
            RD/12TH STREET

&&

GGOGGINS
Local storm report, May 11, 2:30 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     FUNNEL CLOUD     6 N FAYETTE             32.88N 85.18W
05/11/2008                   TROUP              GA   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED 6 MILES NORTH OF FAYETTE ON COUNTY
            ROAD 21.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 10:55 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston65 min
May 10, 11:20 PM CDTTornado WarningBMXMarion40 min
May 10, 11:44 PM CDTTornado WarningBMXMarion, Winston61 min
May 10, 11:54 PM CDTSevere Thunderstorm WarningBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker36 min
May 10, 11:58 PM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston32 min
May 11, 12:01 AM CDTAreal Flood AdvisoryBMXLamar, Marion, Walker, Winston3 hr
May 11, 12:11 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby36 min
May 11, 12:21 AM CDTSevere Thunderstorm WarningBMXBlount, Fayette, Jefferson, Walker, Winston39 min
May 11, 12:26 AM CDTTornado WarningBMXBlount, Jefferson, St. Clair, Walker, Winston49 min
May 11, 12:35 AM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, St. Clair, Shelby, Talladega40 min
May 11, 12:38 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker52 min
May 11, 12:51 AM CDTTornado WarningBMXBlount, Walker39 min
May 11, 12:53 AM CDTTornado WarningBMXFayette, Lamar52 min
May 11, 12:59 AM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Walker46 min
May 11, 1:08 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Tallapoosa52 min
May 11, 1:18 AM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, Jefferson, St. Clair, Talladega42 min
May 11, 1:29 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Tuscaloosa, Walker46 min
May 11, 1:32 AM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa43 min
May 11, 1:37 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Walker3 hr
May 11, 1:44 AM CDTSevere Thunderstorm WarningBMXChambers, Lee, Randolph, Tallapoosa46 min
May 11, 1:45 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson, St. Clair, Talladega3 hr
May 11, 1:49 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby41 min
May 11, 2:01 AM CDTTornado WarningBMXJefferson, Shelby44 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Tuscaloosa40 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Jefferson, St. Clair, Talladega40 min
May 11, 2:08 AM CDTSevere Thunderstorm WarningBMXAutauga, Dallas45 min
May 11, 2:10 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby50 min
May 11, 2:22 AM CDTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Lee, Randolph, Tallapoosa23 min
May 11, 2:39 AM CDTTornado WarningBMXCleburne23 min
May 11, 2:44 AM CDTSevere Thunderstorm WarningBMXChilton, Clay, Cleburne, Coosa, Jefferson, Randolph and 3 more46 min
May 11, 2:57 AM CDTAreal Flood AdvisoryBMXShelby3 hr
May 11, 3:01 AM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Russell29 min
May 11, 3:06 AM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph39 min
May 11, 3:16 AM CDTSevere Thunderstorm WarningBMXFayette16 min
May 11, 3:30 AM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Lee, Randolph, Tallapoosa45 min
May 11, 4:12 AM CDTSevere Thunderstorm WarningBMXLee, Russell33 min
May 11, 4:25 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Pike, Russell50 min
May 11, 5:16 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more14 hr

Nearby

Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.